# SDR ASAA0842680

- Difficulty date: January 27, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N774AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25107
- Aircraft time: 49,274 hours, 27,823 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645258
- Condition: Dented
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING I/B GROUND SPOILER HAS MULTIPLE DENTS ON UPPER SURFACE AT WBL 162 AND WBL 144 AREAS.  PREPARED DAMAGED AREAS, FABRICATED REPAIR DOUBLERS AND BONDED IAW B737 400 SRM 51 70 10 PGS 201 REPAIR 2, 2 EACH DOUBLERS INSTALLED.
